# SDR VJ9800149

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 07192
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT RECEPTACLE INOP ON AFT TRACK FOR THE E-PATH LIGHTING.  REPLACED 1 LIGHT RECEPTACLE ON AFT TRACK IAW BAC MM 33-21-27.  SYSTEM OPS CHECKED GOOD.
